Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Having hot flashes, sleeplessness after total hysterectomy. Can I take vivelle patch and estrodoil. Need progesterone?

I had the davinci total hysterectomy 6 weeks ago. I saw my doctor 2 weeks ago and she said, see you in a year! I asked her about being intimate, she said, whenever you're ready! I am on Estrodoil, I tried the Vivelle patch but after a month I thought it was giving me "migraine headaches" and dr put me on Estrodoil. I still have both prescriptions. Should I take both? I'm having hot flashes, cannot sleep and I lost my libido.....somebody sugested Progesterone be added to the estrogen, would that be an option?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
Both Vivelle and Estrodoil are essentially estrogenic preparations.
You should not combine the two unless it is on prescription.
Progesterone might help you alleviate some of the additional symptoms , however do not self medicate.
It is better to seek the opinion of your gynecologist.
Take care.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor